SCIENCE CHINA Information Sciences, Volume 62 , Issue 3 : 039104(2019) https://doi.org/10.1007/s11432-017-9438-8

Some characteristics of logistic map over the finite field

More info
  • ReceivedDec 1, 2017
  • AcceptedApr 19, 2018
  • PublishedOct 10, 2018


There is no abstract available for this article.


This work was supported by National Key Research and Development Program of China (Grant No. 2016YFB0800601), and National Natural Science Foundation of China (Grant No. 61472331).


Appendixes A–M.


[1] Kocarev L, Lian S G. Chaos-Based Cryptography. Berlin: Springer, 2011. Google Scholar

[2] Chen F, Wong K W, Liao X F. Period distribution of the generalized discrete Arnold cat map for $N~=~2^{e}$. IEEE Trans Inf Theory, 2013, 59: 3249-3255 CrossRef Google Scholar

[3] Lima J B, Novaes L F G. Image encryption based on the fractional Fourier transform over finite fields. Signal Process, 2014, 94: 521-530 CrossRef Google Scholar

[4] Yin R M, Wang J, Yuan J. Weak key analysis for chaotic cipher based on randomness properties. Sci China Inf Sci, 2012, 55: 1162-1171 CrossRef Google Scholar

[5] Li C Q, Li S J, Lo K T. Breaking a modified substitution-diffusion image cipher based on chaotic standard and logistic maps. Commun NOnlinear Sci Numer Simul, 2011, 16: 837-843 CrossRef ADS Google Scholar

[6] Yoshida K, Miyazaki T, Uehara S, et al. Some properties of the maximum period on the Logistic map over $Z_{2^n}$. In: Proceedings of International Symposium on Information Theory and its Applications, Melbourne, 2014. 665--668. Google Scholar

[7] Yang B, Liao X F. Period analysis of the Logistic map for the finite field. Sci China Inf Sci, 2017, 60: 022302 CrossRef Google Scholar